# SDR DALA2021061603279

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 61,582 hours, 7,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 24A EMERGENCY LIGHT INOP. CORRECTIVE ACTION: INSTALLED NEW LIGHT ASSY IAW A-330 AMM 33-51. (7326566)
